MathSciNet Relay Station
MathSciNet bibliographic data
MR674768 (84h:17006a) 17B20 (22E60 33A15)
Macdonald, I. G. Some conjectures for root systems. SIAM J. Math. Anal. 13 (1982), no. 6, 988–1007.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement